Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Heartburn, stomach cramps, back pain, tiredness, constipation, vaginal spotting. Causes for symptoms?

so i went doctors as i have been experiencing... heartburn stomach cramps back pains tiredness constipation s pain in the left side of my Virgina.... they did a test for infection and pregnancy and they both came up neg.. she reffed me to the family planing clint as she didn t know whats wrong with me also my i did not have a period for 40 days it was spotting on monday tuesday was like water Wednesday it was spotting Again
Asked On : Sun, 17 Feb 2013
Answers:  2 Views:  415
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to health care magic forum. Heart burn, stomach cramps, back pain, tiredness are related to gastric hyper acidity, it needs treatment to get relief of the symptoms .
Your period was late , and you have pain in the left side of vegina. this is related to the genit urinary system. you had spoting as well, and urine infection was not there, so we have to look for the pregnancy. When the urine pregnancy test was negative you can get it tested with mid stream first urine sample. Other wise U.S.scning of the lower abdomen reveal the presence or abscence of the pregnancy and its position as miscarriage. So i advise you to consult a gynacologist for diagnosis and treatment.
Heart burn ect needs to be treated by a surgeon, after conferming it by gastroscopy . Some times the upper abdominal pain also could be due to the gynic cause.
Besides i advise you to follow some diet recommendations as avoid taking spices, chillies, junk foods, and oily foods as these tend to increase the gastric pain.
Wishing for a quick diagnosis and recovery and thanks for calling.

Answered: Sun, 17 Feb 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Mukesh Porwal's  Response
thanks for your query on HCM. heart burn, stomach cramps that you have been experiencing are suggestive of increased production of acid in your stomach associated with re flux of acid from stomach to esophagus . this may also be the reason for constipation .pain in left side of vagina could be due to multiple reasons and an ultra sound (trans vaginal ) will be helpful in establishing the cause.for spotting and watery discharge with delayed period consult your gynecologist.mean while avoid spicy and oily/fatty food. take pantoprozole 40 mg daily with 75 mg levosulpride daily to control the acidity and heart burn. get in touch if any further query.
Answered: Sun, 17 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor